# SDR REXA2024102100910

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N326PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15326
- Aircraft time: 21,851 hours, 16,609 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT INSPECTION FOUND FLOOD LIGHT IN GALLEY INOP.  RE-PINNED CONNECTION IAW CRJ 900 ESPM 20-26-11. OPS CHECK OF EMERGENCY LIGHTS GOOD IAW CRJ 900 AMM 33-51-00. PN ON - 48-7190
